Stochastic optimal control problem for switching systems with constraints

Aghayeva C.

OPTIMAL CONTROL APPLICATIONS & METHODS, vol.38, no.4, pp.653-667, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.1002/oca.2277
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.653-667
  • Keywords: stochastic differential equations, stochastic control systems, optimal control problem, maximum principle, switching system, switching law, MAXIMUM PRINCIPLE
  • Anadolu University Affiliated: Yes


This paper provides necessary conditions of optimality, in the form of a maximum principle, for optimal control problems of switching systems. Dynamics of the constituent processes take the form of stochastic differential equations with control terms in the drift and diffusion coefficients. The restrictions on the transitions or switches between operating modes are described by the collection of functional equalities. The main result is proved via an approximation functional and Ekeland's variational principle. Copyright (c) 2016 John Wiley & Sons, Ltd.